# SDR AALA20100919TUL06

- Difficulty date: September 19, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N557AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53087
- Aircraft time: 56,877 hours, 29,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE AT STATIONS 200 TO 208 RIGHT CUSP LINE.  INSTALLED NEW SUPPORT ANGLE AT STATIONS 200 TO 208 RIGHT CUSP PER SRM 51-01-00 AND SRM 51-30-05.
